MathSciNet Relay Station
MathSciNet bibliographic data
MR216480 54.75
Mardešić, Sibe; Segal, Jack On polyhedra embeddable in the $2$-sphere. Glasnik Mat. Ser. III 1 (21) 1966 167–175.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement